MathSciNet Relay Station
MathSciNet bibliographic data
MR1845642 (2002f:53088) 53C30 (22F30 53D05)
Vinberg, È. B. Commutative homogeneous spaces and co-isotropic symplectic actions. (Russian) Uspekhi Mat. Nauk 56 (2001), no. 1(337), 3--62; translation in Russian Math. Surveys 56 (2001), no. 1, 1–60
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement